MAUDE Adverse Event Report: BOLTON MEDICAL INC. TREO ABDOMINAL STENT-GRAFT SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

BOLTON MEDICAL INC. TREO ABDOMINAL STENT-GRAFT SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number 28-L2-24-160U
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/03/2022
Type of Reportable Event Malfunction
Event or Problem Description
The black lever broke while in use.

Brand Name
TREO ABDOMINAL STENT-GRAFT SYSTEM
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
BOLTON MEDICAL INC.
799 international parkway
sunrise FL 33325
MDR Report Key16093966
Report Number16093966
Device Sequence Number20495971
Product Code MIH
UDI-Device Identifier00843576152311
UDI-Public(01)00843576152311(11)2022-06-10(17)2025-06-09(10)2205260235
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/11/2022
Report Date (Section F) 11/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number28-L2-24-160U
Device Catalogue Number28-L2-24-160U
Device Lot Number2205260235
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/04/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/04/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient Weight126 KG
Date Report Sent to FDA11/11/2022